Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
USFfiesta

Second Course of Accutane?

Recommended Posts

Alright so I'm getting bloodwork for my second course of accutane tomorrow...i took it Dec 2008 - May 2009. I was clear til about now. I found out Im allergic to minocycline so yeah, that sucks. My derm told me to stop taking solodyn (mino) after a month of already taking it. She wants to put me back on accutane even tho its not bad bad. just super persistant.

What do you guys think?

Link to comment
Share on other sites

Did you have any severe side effects (besides dryness/the usual) the last time you took it?

If no, then go for it. She will probably prescribe you a lower dose too (I went from 60mg/day max in my first course, to 30mg/day max in my second).

Link to comment
Share on other sites

Did you have any severe side effects (besides dryness/the usual) the last time you took it?

If no, then go for it. She will probably prescribe you a lower dose too (I went from 60mg/day max in my first course, to 30mg/day max in my second).

no I had no side effects from dryness which i was able to control. I hope my blood work comes in alright. :\

Link to comment
Share on other sites

Dude I am pratically in the same boat as you, also I am not allergic to minocycline. I was on Accutane from like November of 2008 to March/April of 2009. Got completely cleared hadn't had a problem in months than all of a sudden I start getting a new zit everyday it seems. I am going back to the derm on April 1st and hoping to get back on. Kinda of pissed because I don't really want to deal with the dryness/redness in summer but my acne isn't half as bad so I am hoping for a lower dose which means less side effects and hopefully it kicks it in the butt. I mean my face isn't bad, but I am sure it gonna keep getting worse. I don't want to mess with other things, so if I take a low dose I am pretty sure I will be perfectly clear in a month or two because my acne really isn't bad right now, and than hopefully the rest of the course will go smoothly.

Wish me luck for April 1st.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×